Aleve x 24 tablets, analgesic, antipyretic, lower back pain

Bayer


£14.99 £30.00




  • Aleve is a medicine containing the sodium salt of naproxen having an effective analgesic, antipyretic and anti-inflammatory. The drug indicated for pain of different origin of moderate severity in flu and colds.

Composition
: 1 tablet contains: active substance is naproxen sodium 220 mg(200 mg of naproxen and 20 mg sodium) (one tablet Aleve contains 20 mg of sodium, which is the sodium content in a piece of wheat bread). Excipients: povidone, microcrystalline cellulose, talc , magnesium stearate, purified water, coating agent (containing dyes: titanium dioxide and indigo carmine-E171-E132).

Description of naproxen sodium relieves pain, reduces inflammation and reduces fever. It has a rapid and long-lasting effect.

Indications Aleve should be used in case of: muscle pain, back pain, joint pain mild pain, menstrual, head, teeth and in the case of fever and colds.

Contraindications Sheet Aleve should not be used in people:

  • They have previously exhibited allergic to Aleve ® or other agents containing naproxen or naproxen sodium.
  • who are allergic to aspirin and other anti-inflammatories or painkillers
  • patients with gastric ulcer or duodenal

Dosage:
The drug must be taken orally with water. Adults: 1 tablet every 8 to 12 hours until symptoms disappear. For better effect can be applied initially 2 tablets, then after 12 hours 1 tablet. Do not take more than 3 tablets a day , unless it is explicitly instructed the doctor. elderly (65 years old): not more than 2 tablets per day, unless your doctor tells you otherwise. Children: do not give to children under the age of 16, unless the express recommendation of a doctor and under strict control.